EconPapers    
Economics at your fingertips  
 

AN ASYMMETRIC MODEL OF CHANGING VOLATILITY IN STOCK RETURNS

J.Y. Cambell and L. Hentschel
Authors registered in the RePEc Author Service: John Y. Campbell ()

Working Papers from Princeton, Department of Economics - Financial Research Center

Keywords: financial market; prices; heteroskedasticity (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:prinec:118

Access Statistics for this paper

More papers in Working Papers from Princeton, Department of Economics - Financial Research Center Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2019-08-23
Handle: RePEc:fth:prinec:118